您当前的位置:
首页 >
文章列表页 >
On Blow-up Problem of Solutions for a Class of Nonlinear ReacationDiffusion Equations with Mixed Boundary Conditions
更新时间:2026-09-14
    • On Blow-up Problem of Solutions for a Class of Nonlinear ReacationDiffusion Equations with Mixed Boundary Conditions

    • 混合边界条件的非线性反应扩散方程解的Blow-up问题
    • Issue 5, Pages: 313-315(2004)
    • Published:2004

    移动端阅览

  • 张菊平, 樊志良. On Blow-up Problem of Solutions for a Class of Nonlinear ReacationDiffusion Equations with Mixed Boundary Conditions[J]. 2004, (5): 313-315. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

47

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Maximum Principles for a Class of Elliptic Eigenvalue Equation
Network Intrusion Detection Model Based on Recurrence Plot and MobileViT⁃AESTF
Research Progress on Machine Learning⁃Based Structural Design and Performance Characterization of Composites
A Meta⁃Learning and VAE⁃GAN Based META⁃VAEGAN⁃DNN Method for Network Intrusion Detection
Configuration Design and Research of a Hybrid Quadruped Perilla Sowing Robot

Related Author

郝江浩
张亚静

Related Institution

山西大学数学系
0